分数阶微分方程积分边值问题正解的存在性  

EXISTENCE OF POSITIVE SOLUTIONS FOR A CLASS OF FRACTIONAL DIFFERENTIAL EQUATIONS WITH INTEGRAL BOUNDARY VALUE PROBLEM

在线阅读下载全文

作  者:王林[1] 张兴秋[1] 

机构地区:[1]聊城大学数学科学学院,山东聊城252059

出  处:《井冈山大学学报(自然科学版)》2012年第6期1-5,共5页Journal of Jinggangshan University (Natural Science)

基  金:国家自然科学基金项目(10971179);山东省优秀中青年科学家奖励基金项目(BS2010SF004);山东省高等学校科技发展计划项目(J10LA53)

摘  要:利用不动点指数理论在相应线性算子的第一特征值条件下,得到一类分数阶微分方程积分边值问题正解的存在性定理。In this paper,we are concerned with the existence of positive solutions for a class of fractional differential equations with integral boundary value problem.Furthermore,we obtain the existence of positive solutions by fixed point index theory under some conditions concerning the first eigenvalue with respect to the relevant linear operator.

关 键 词:分数阶微分方程 积分边值问题 第一特征值 正解 不动点指数 

分 类 号:O175.8[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象